# SDR FFKA139

- Difficulty date: July 6, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N8076N
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970487
- Aircraft time: 11,644 hours
- Engine: Cont TSIO360EB
- Engine time: 981 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 401852
- Condition: Sheared
- Location: Eng Cylinder
- Component: Cylinder, Cont
- Component part number: 652955
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, K
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED-ENG ROUGHNESS, WAS NOTICED ON THE LT ENGINE, TURNED ON THE AUXILIARY FUEL PUMP AND ENGINE BEGAN TO RUN BETTER BUT UNABLE TO MATCH MANIFOLD TO RT ENGINE. VISIBLE OIL FROM RT SIDE OF COWLING WAS NOTICED AND ENG WAS SHUTDOWN AND FEATHERED.  MX INVESTIGATED AND FOUND THAT ON THE NR 3 CYL INTAKE VALVE COVER HAD A HOLE.  AFTER REMOVING VALVE COVER IT WAS FOUND THAT BOTH RETAINER STUDS FOR THE ROCKER ARM HAD SHEARED.
